Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Ipill?

My periods were due on 7th of may.. I had unprotected sex and took an Ipill and my periods happen to start on 20th april as a result of intake of ipill and now my 2nd regular period islate by 12 days..is it a side effect of intake of ipill. ....and there are no symptoms of softening of nipple or increase in nipple size or vomiting. Is this a side effect of ipill ??
Tue, 20 Sep 2016
Report Abuse
General & Family Physician 's  Response
Hi
Thanks for posting on HCM
Ipill may have as side effect menstrual irregularities.This is mostly seen the month following the use of this emergency contraceptive.Persistence of symptom many months after will have to be investigated.Possible cause may include:
-Hormonal imbalances
-PID/STI
-Stress
-Exercise
-Weight loss
I will suggest you run a pregnancy test.If negative, you see the Doctor for investigation.A pelvic ultrasound may be very useful here.
Hope this will help
Best regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

can i get pregnant though proper intercourse or penetration did not occure ....it was only this touching n i felt this lubrication from his side...